# SDR ASAA2013052894920

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 24,502 hours, 7,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX REPORT OVERHEAD EXIT SIGNS, 2 EA AT ROW 16, FELL OFF.  ACFT GROUNDED.  REINSTALLED OVERHEAD EXIT SIGN COVERS AT ROW 16 AISLE.  OK.
